The equivalence between the T-stabilities of modified Mann-Ishikawa and Mann-Ishikawa iterations

Authors

  • Ştefan M. Şoltuz Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Keywords:

(modified) Mann iteration, (modified) Ishikawa iteration, \(T\)-stability

Abstract

We show that all \(T\)-stabilities of Mann-Ishikawa iterations and modified Mann-Ishikawa iterations are equivalent.

Downloads

Published

2006-08-01

How to Cite

Şoltuz, Ştefan M. (2006). The equivalence between the T-stabilities of modified Mann-Ishikawa and Mann-Ishikawa iterations. Rev. Anal. Numér. ThéOr. Approx., 35(2), 221-224. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2006-vol35-no2-art10

Issue

Section

Articles